# SDR HNAA9692219

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922HA
- Make and model: Dhav DHC8102
- Aircraft serial: 094
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd System
- Condition: Reqd Service
- Location: Nr 2
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SBY/PHL - FLT 3184 - WHEN SELECTING LANDING GEAR DOWN ON APPROACH INTO PHL, THE DOORS DID NOT OPEN AND GEAR DID NOT COME DOWN.  PERFORMED ALTERNATE GEAR EXTENSION AND LANDED IN PHL WITHOUT INCIDENT.  BLED NR 2 HYDRAULIC SYSTEM, GEAR SWING CHECKED GOOD.  (X)
